# SDR ALG2004F00023

- Difficulty date: May 11, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N391AL
- Make and model: Bell 214ST
- Aircraft serial: 28103
- Engine: Ge CT71
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7046M95G03
- Part serial: CAOE0012
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILED DURING TAKE OFF, AIRCRAFT RETURNED TO PLATFORM.  MAINT REMOVED NR 1 ENGINE HMU AND INSTALLED SERVICEABLE HMU.  ALSO REMOVED NR 1 ENGINE ECU AND INSTALLED SERVICEABLE ECU.
